Online Market in Bangalore

Online Market in Bangalore
Event on 2013-09-01 09:30:00

Confused with the available options in Internet Marketing?

Want to know the basics in Digital Marketing?

Want to establish a brand’s online presence?

Here is the answer to all your questions.


This is a one day workshop and training on digital marketing for both students and employees who are interested.This workshop provides you with the basic knowledge in digital marketing. This gives you the idea about how and where you focus your energy. There are many options available in internet marketing now-a-days. You need to identify which platform suits your product. This workshop helps you in getting the basic idea and the tools that are necessary to help you to manage your time productively so that your communication can be effective.

Short Course: Introduction on Digital Marketing  (6 Hours – Course)
Course Topics:1. Introduction to Digital Marketing
2. Developing a Digital Plan
3. eCommerce/Websites Marketing Strategies (SEO, SEM, SMM)
90 Minutes:(9:30 am to 11:30 am) 1. a. Introduction to Digital Marketing        Strategies in Digital Marketing        Aligning Internet with Business Objectives        Mobile Marketing        Internet consumer Behavior & Navigation
        Online Reputation Building/ Branding and User Experience        Examples of Great Case Studies
        Business Intelligence & analytic        Viral Marketing (Kolaveri D…..)
120 Minutes (Half an Hour) ( 11:30 pm to 12:30 pm)
2.  Developing a Digital Plan   

60 Minutes: (12:30 am to 01:30 am) 2. eCommerce/Websites Marketing Strategies    Online Sales & lead generation, Landing Pages
60  Minutes: (01:30 am to 2:30 pm)      Search Engine Marketing     Search Engine Optimization
      Affiliate Marketing      Display & Banner Advertising      Pay Per Click Marketing (Google Ad Words)

30 Mins Lunch (2:30 – 3:00)
45 Minutes Minutes (Half an Hour) (03:00 pm to 3:45 pm)     Social media Marketing      LinkedIn for Business
      Facebook for Marketing
      Twitter for Marketing      Google +      Local Business 
  (15 Mins Break)
60 Minutes (Half an Hour) ( 04;00 pm to 4:30 pm)      Do & Don't Session      Case Studies      Practicals future general

Contact Person

Sumeet Pareek

at Digital Marketing Institute
Mysore Road
Bangalore, India

This entry was posted in Search Engine Marketing and tagged , , . Bookmark the permalink.

Leave a Reply